Prophylaxis of seizures after theophylline overdose

Peter Chyka, C. S. Hornfeldt, M. A. Howl, T. E. Kearney, A. S. Manoguerra, F. P. Paloucek, E. J. Scharman, J. H. Trestrail, W. A. Watson, L. Hendeles

Research output: Contribution to journalComment/debate

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)1044-1045
Number of pages2
JournalPharmacotherapy
Volume17
Issue number5 I
StatePublished - Oct 10 1997
Externally publishedYes

Fingerprint

Bronchodilator Agents
Theophylline
Seizures

All Science Journal Classification (ASJC) codes

  • Pharmacology (medical)

Cite this

Chyka, P., Hornfeldt, C. S., Howl, M. A., Kearney, T. E., Manoguerra, A. S., Paloucek, F. P., ... Hendeles, L. (1997). Prophylaxis of seizures after theophylline overdose. Pharmacotherapy, 17(5 I), 1044-1045.

Prophylaxis of seizures after theophylline overdose. / Chyka, Peter; Hornfeldt, C. S.; Howl, M. A.; Kearney, T. E.; Manoguerra, A. S.; Paloucek, F. P.; Scharman, E. J.; Trestrail, J. H.; Watson, W. A.; Hendeles, L.

In: Pharmacotherapy, Vol. 17, No. 5 I, 10.10.1997, p. 1044-1045.

Research output: Contribution to journalComment/debate

Chyka, P, Hornfeldt, CS, Howl, MA, Kearney, TE, Manoguerra, AS, Paloucek, FP, Scharman, EJ, Trestrail, JH, Watson, WA & Hendeles, L 1997, 'Prophylaxis of seizures after theophylline overdose', Pharmacotherapy, vol. 17, no. 5 I, pp. 1044-1045.
Chyka P, Hornfeldt CS, Howl MA, Kearney TE, Manoguerra AS, Paloucek FP et al. Prophylaxis of seizures after theophylline overdose. Pharmacotherapy. 1997 Oct 10;17(5 I):1044-1045.
Chyka, Peter ; Hornfeldt, C. S. ; Howl, M. A. ; Kearney, T. E. ; Manoguerra, A. S. ; Paloucek, F. P. ; Scharman, E. J. ; Trestrail, J. H. ; Watson, W. A. ; Hendeles, L. / Prophylaxis of seizures after theophylline overdose. In: Pharmacotherapy. 1997 ; Vol. 17, No. 5 I. pp. 1044-1045.
@article{0f2ef6fa08054c189db45ea4bccb1230,
title = "Prophylaxis of seizures after theophylline overdose",
author = "Peter Chyka and Hornfeldt, {C. S.} and Howl, {M. A.} and Kearney, {T. E.} and Manoguerra, {A. S.} and Paloucek, {F. P.} and Scharman, {E. J.} and Trestrail, {J. H.} and Watson, {W. A.} and L. Hendeles",
year = "1997",
month = "10",
day = "10",
language = "English (US)",
volume = "17",
pages = "1044--1045",
journal = "Pharmacotherapy",
issn = "0277-0008",
publisher = "Pharmacotherapy Publications Inc.",
number = "5 I",

}

TY - JOUR

T1 - Prophylaxis of seizures after theophylline overdose

AU - Chyka, Peter

AU - Hornfeldt, C. S.

AU - Howl, M. A.

AU - Kearney, T. E.

AU - Manoguerra, A. S.

AU - Paloucek, F. P.

AU - Scharman, E. J.

AU - Trestrail, J. H.

AU - Watson, W. A.

AU - Hendeles, L.

PY - 1997/10/10

Y1 - 1997/10/10

UR - http://www.scopus.com/inward/record.url?scp=0030867446&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030867446&partnerID=8YFLogxK

M3 - Comment/debate

VL - 17

SP - 1044

EP - 1045

JO - Pharmacotherapy

JF - Pharmacotherapy

SN - 0277-0008

IS - 5 I

ER -